A 20-year-old female asked:
I have a uti & i'm being treated with cephalexin, now i'm having white chunky odorless discharge & vagina is itchy, what could it be?
1 doctor answer • 1 doctor weighed in
Family Medicine 39 years experience
Yeast infection?: White itchy clumping discharge is often a symptom of a yeast infection, which is quite common during or right after taking antibiotics. Tell your doc and discuss your treatment options, which are usually simple and effective and safe, since you are pregnant.
2.1k viewsAnswered >2 years ago
Last updated Oct 25, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.